Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 9.

Article

Barnes, David and Roitzheim, Constanze (2014) Homological Localisation of Model Categories. Applied Categorical Structures . ISSN 1572-9095. (Full text available)
[img]
Preview

Barnes, David J. and Roitzheim, Constanze (2011) Local Framings. New York Journal of Mathematics, 17 (1). pp. 513-552. ISSN 1076-9803. (Full text available)
[img]
Preview

Barnes, David J. and Roitzheim, Constanze (2011) Monoidality of Franke's Exotic Model. Advances in Mathematics, 228 (6). pp. 3223-3248. ISSN 0001-8708. (Full text available)
[img]
Preview

Barnes, David J. and Roitzheim, Constanze (2014) Stable left and right Bousfield localisations. Glasgow Mathematical Journal, 56 (1). pp. 13-42. ISSN 0017-0895. (Full text available)
[img]
Preview

Livernet, Muriel and Roitzheim, Constanze and Whitehouse, Sarah (2013) Derived A-infinty algebras in an operadic context. Algebraic & Geometric Topology, 13 (1). pp. 409-440. ISSN 1472-2739. (Full text available)
[img]
Preview

Roitzheim, Constanze (2008) On the algebraic classification of K-local spectra. Homology, Homotopy and Applications, 10 (1). pp. 389-412. ISSN 1532-0073. (Full text available)
[img]
Preview

Roitzheim, Constanze (2007) Rigidity and Exotic Models for the K-local Stable Homotopy Category. Geometry & Topology, 11 (1). pp. 1855-1886. ISSN 1364-0380. (Full text available)
[img]
Preview

Roitzheim, Constanze and Whitehouse, Sarah (2011) Uniqueness of A-infinity structures and Hochschild cohomology. Algebraic & Geometric Topology, 11 (1). pp. 107-143. ISSN 1472-2739. (Full text available)
[img]
Preview

Book section

Barnes, David J. and Roitzheim, Constanze (2014) Rational Equivariant Rigidity. In: Ausoni, Christian and Hess, Kathryn and Johnson, Brenda and Luck, Wolfgang and Scherer, Jerome, eds. An Alpine Expedition through Algebraic Topology: Fourth Arolla Conference Algebraic Topology August 20–25, 2012 Arolla, Switzerland. Contemporary Mathematics, 617 (1). Providence, RI; American Mathematical Society, pp. 13-30. ISBN 978-0-8218-9145-2. (Full text available)
[img]
Preview

This list was generated on Tue Sep 23 13:24:37 2014 BST.